# SDR P5CA9600671

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION CENTER WING FRONT SPAR UPPER CHORD DRY BAY FROM RBL 90 TO RBL 115.  CORROSION REMOVED PER BOEING SRM 51-10-01, WITHIN LIMITS PER 57-10-01, REPROTECTED PER 51-10-02.
